Some remarks on simply invariant subspaces on compact abelian groups

Junichi Tanaka

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)475-482
Number of pages8
JournalJournal of the Mathematical Society of Japan
Volume30
Issue number3
DOIs
Publication statusPublished - 1978
Externally publishedYes

Fingerprint

Compact Group
Invariant Subspace
Abelian group

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some remarks on simply invariant subspaces on compact abelian groups. / Tanaka, Junichi.

In: Journal of the Mathematical Society of Japan, Vol. 30, No. 3, 1978, p. 475-482.

Research output: Contribution to journalArticle

@article{6a954d1c3166451daf8c9e148aee4fa1,
title = "Some remarks on simply invariant subspaces on compact abelian groups",
author = "Junichi Tanaka",
year = "1978",
doi = "10.2969/jmsj/03030475",
language = "English",
volume = "30",
pages = "475--482",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "3",

}

TY - JOUR

T1 - Some remarks on simply invariant subspaces on compact abelian groups

AU - Tanaka, Junichi

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=84972562700&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972562700&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03030475

DO - 10.2969/jmsj/03030475

M3 - Article

AN - SCOPUS:84972562700

VL - 30

SP - 475

EP - 482

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 3

ER -